# SDR C2XA06BT015

- Difficulty date: March 27, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 16,541 hours, 12,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHT ON RIGHT SIDEWALL AFT OF THE EMERGENCY EXIT HATCH NOT WORKING.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW EMB145 AMM NR 33-50-00.  OPS CHECKED GOOD.
